# SDR UALA2013061904264

- Difficulty date: June 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 51,095 hours, 20,475 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA3201022
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT WINDSHIELD DELAMINATING BOTTOM MIDDLE.  LENGTH OF DELAM 3.5" RECHECK EVERY 2 SVC.
